# SDR SIMA972361

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Avionics Rack
- Component: Kidde
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3946 - AVIONICS SMOKE WARNING LIGHT ON.  REPLACED AVIONICS SMOKE DETECTOR.  OPS CHECK GOOD. AIRCRAFT WAS RETURNED TO SERVICE.  (X)
